# SDR AALA202208310109

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777
- Aircraft serial: 30258
- Aircraft time: 81,615 hours, 10,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10614
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS BATTERY M33409 AT 4R DOOR FAILS TO HOLD CHARGE. REMOVED AND REPLACED POWER SUPPLY EMERGENCY LIGHTS BATTERY AT DOOR 4R M33409. PERFORMED OPERATIONS CHECK OPERATIONS CHECK GOOD IN ACCORDANCE WITH AMM 33-51-06-960-803, WDM 33-51-62.
